# SDR SWAA2021062586313

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 5,351 hours, 11,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFERENCE PREVIOUS LOGPAGE 1809366 WORKING EA 1-A53-32467. WITHIN 50 FLIGHT CYCLES REMOVE AND REPLACE AFT CARGO CENTER SCUFF PLATE PER AMM 53-11-02. IF THERE IS DAMAGE TO UNDERLYING STRUCTURE ADDRESS PER SRM OR CONTACT SERVICE ENGINEERING ( MX NOTE ) / R&R AFT CENTER SCUFF PLATE IAW AMM 53-11-02 COMPLIED WITH CONDITIONAL INSP FOR GROUND EQUIP HITTING A/C IAW 05-51-59. NO OTHER DEFECTS NOTED NO DAMAGE FOUND TO UNDERLYING STRUCTURE CL#90220
